MathSciNet Relay Station
MathSciNet bibliographic data
MR1856423 (2002h:46014) 46B07 (05B30 46B04 52A21)
Lyubich, Yuri I.; Shatalova, Oksana A. Euclidean subspaces of the complex spaces $l\sp n\sb p$ constructed by orbits of finite subgroups of ${\rm SU}(m)$. Geom. Dedicata 86 (2001), no. 1-3, 169–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement